# SDR UPS99829958

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, BANANA FITTING FS 1228 LONGERON 29-33 RT IS CRACKED.  REMOVED OLD FITTING, RECEIVED NEW FITTING.  DRILLED HOLES, INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
